| Model Number |
VOLAR DISTAL RAD PLT TI STD LT 3H |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 1/26/2023, it was reported by a sales representative via email that an ar-8916vsl-03 volar distal radius plate would not catch the threads of the locking screw.This was discovered during a procedure on (b)(6) 2023.Additional information requested.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).